MathSciNet Relay Station
MathSciNet bibliographic data
MR2630040 60F17 (60G99 91B14)
Mossel, Elchanan; O'Donnell, Ryan; Oleszkiewicz, Krzysztof Noise stability of functions with low influences: invariance and optimality. Ann. of Math. (2) 171 (2010), no. 1, 295–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement